Research Repository

Reversing the CBS-inequality for sequences of vectors in Hilbert spaces with applictions (II)

Dragomir, Sever S (2006) Reversing the CBS-inequality for sequences of vectors in Hilbert spaces with applictions (II). Nonlinear functional analysis and applications, 11 (2). pp. 319-333. ISSN 1229-1595

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID10914, CBS-inequality, fourier coefficients, triangle inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 24 Apr 2012 02:39
Last Modified: 24 Apr 2012 02:39
URI: http://vuir.vu.edu.au/id/eprint/2953
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar